# SDR AALA2009021200205

- Difficulty date: February 12, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 33,217 hours, 2,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 593663521
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TIE DOWN TRACK HAS CORROSION.  AREA OF DISCREPANCY IS 17.75 INCH BY 4 INCH.  REPLACED TIE DOWN TRACK PER SRM 51-02-00.
